Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 194741, 4 pages
http://dx.doi.org/10.1155/2015/194741
Research Article

A Note on Primitive Permutation Groups of Prime Power Degree

1Department of Mathematics, Puer University, Puer 665000, China
2School of Mathematics, Yunnan Normal University, Kunming 650091, China

Received 7 October 2014; Accepted 23 December 2014

Academic Editor: Hong J. Lai

Copyright © 2015 Qian Cai and Hua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Primitive permutation groups of prime power degree are known to be affine type, almost simple type, and product action type. At the present stage finding an explicit classification of primitive groups of affine type seems untractable, while the product action type can usually be reduced to almost simple type. In this paper, we present a short survey of the development of primitive groups of prime power degree, together with a brief description on such groups.